About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965835, 13 pages
http://dx.doi.org/10.1155/2012/965835
Research Article

Tractable Approximation to Robust Nonlinear Production Frontier Problem

1Department of Economic Mathematics, South Western University of Finance and Economics, Sichuan, Chengdu 610074, China
2Department of Mathematics, Sichuan University, Chengdu 610064, China

Received 4 September 2012; Accepted 24 September 2012

Academic Editor: Jen-Chih Yao

Copyright © 2012 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Xing Wang, and Nan-jing Huang, “Tractable Approximation to Robust Nonlinear Production Frontier Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 965835, 13 pages, 2012. doi:10.1155/2012/965835